# SDR MZZA97032

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU3004
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 958 - L/P 7916635 AND 7916636.  ON FIRST OCCURRENCE DURING CLIMB AT 1,000 FEET, NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED.  CREW AIR RETURN TO GUM.  MTX FOUND SECONDARY AIR FLEX DUCT AT GENERATOR SHROUD BLOWN.  THE DUCT WAS REPLACED.  ENG RUN FOUND NO FURTHER AIR LEAK.  AIRCRAFT WAS RELEASED FOR FLIGHT.  ON SECOND OCCURRENCE DURING CLIMB AT 1,000 FEET, NR 1 ENG OVERHEAT LIGHT ILLUMINATED.  LIGHT WOULD NOT GO OUT WITH BLEED SWITCH OFF, BUT HAD TO REDUCE POWER TO IDLE TO GET OVERHEAT LIGHT OUT.  MTX REPLACED CLAMP AT 6TH STAGE DUCT FWD OF ANTI-ICE VALVE.  ALSO ADJUSTED LEAKING CLAMP ON 8TH STAGE DUCT.  PERFORMED HIGH POWER RUN FOR 5 MINUTES.  DUCT PRESSURE NORMAL AND LEAK CHECK GOOD.  (X)
